# SDR USAA2012012400006

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,165 hours, 38,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN LENS OVER COCKPIT DOOR FELL OFF.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT LIGHT COVER OVER COCKPIT DOOR.
